| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that on (b)(6) 2023 a 12.6mm vicm5_12.6 -11.50 diopter implantable collamer lens was noted to be damaged (torn) while injecting into the patients left eye (os).Per reporter, the damage occur during loading.Lens stuck in cartridge/delivery system was also reported.There was patient contact with no patient injury.A replacement lens was implanted within the same surgery and the problem resolved.In the reporter's opinion, the device is the cause of this event.